# SDR 2005UALA00104

- Difficulty date: January 29, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N327UA
- Make and model: Boeing 737322
- Aircraft serial: 24147
- Aircraft time: 49,095 hours, 27,028 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO DUE TO PRESSURIZATION PROBLEM.  FOUND EXCESSIVE LEAK AROUND E&E COMPARTMENT DOOR. REPLACED E&E COMPARTMENT DOOR SEAL.
